Alert archive / New Jersey / Flood Watches in 2024

Flood Watch 10, NWS Philadelphia/Mount Holly

August 8, 202410 counties in Pennsylvania; 11 counties in New Jersey; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this flood watch at Aug 8, 2024, 6:04 PM EDT for 10 counties in Pennsylvania; 11 counties in New Jersey; New Castle County, Delaware. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2024, 6:04 PM EDT (22:04 UTC)
Expired
Aug 9, 2024, 6:20 PM EDT
In force
24 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
None
All 22 counties

New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 76 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

597 
WGUS61 KPHI 082204
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
604 PM EDT Thu Aug 8 2024

DEZ001-PAZ054-055-060>062-101>103-105-091015-
/O.NEW.KPHI.FA.A.0010.240808T2204Z-240810T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-
Eastern Chester-Western Montgomery-Upper Bucks-
Including the cities of Stroudsburg, Bethlehem, Collegeville,
Oxford, Honey Brook, Chalfont, Perkasie, Kennett Square,
Wilmington, Pottstown, Jim Thorpe, West Chester, Easton,
Allentown, and Reading
604 PM EDT Thu Aug 8 2024

...FLOOD WATCH IN EFFECT THROUGH LATE FRIDAY NIGHT...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle and Pennsylvania, including the following areas, 
  Berks, Carbon, Eastern Chester, Lehigh, Monroe, Northampton, Upper 
  Bucks, Western Chester and Western Montgomery.

* WHEN...Through late Friday night.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Heavy rainfall associated with the remnants of Debby will
    produce rainfall amounts of 2 to 4 inches with locally higher
    amounts of 3 to 5 inches or more.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Robertson
3 follow-up statements
854 
WGUS61 KPHI 090725
FFAPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mount Holly NJ
325 AM EDT Fri Aug 9 2024

NJZ001-007>010-012-015>019-PAZ070-071-104-106-092000-
/O.EXA.KPHI.FA.A.0010.000000T0000Z-240810T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia-
Eastern Montgomery-Lower Bucks-
Including the cities of Pennsville, Glassboro, Norristown,
Lansdale, Morrisville, Washington, Doylestown, Cherry Hill,
Somerville, Media, Philadelphia, Newton, Moorestown, Morristown,
Flemington, New Brunswick, Trenton, Mount Holly, and Camden
325 AM EDT Fri Aug 9 2024

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of New Jersey, including the following areas, 
  Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris, 
  Northwestern Burlington, Salem, Somerset, Sussex and Warren and 
  southeast Pennsylvania, including the following areas, Delaware, 
  Eastern Montgomery, Lower Bucks and Philadelphia.

* WHEN...Through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Heavy rainfall associated with the remnants of Debby will
    produce rainfall amounts of 1 to 2 inches with locally higher
    amounts of 3 inches or more possible.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

DEZ001-PAZ054-055-060>062-101>103-105-092000-
/O.CON.KPHI.FA.A.0010.000000T0000Z-240810T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Carbon-Monroe-Berks-Lehigh-Northampton-Western Chester-
Eastern Chester-Western Montgomery-Upper Bucks-
Including the cities of Jim Thorpe, Bethlehem, Wilmington,
Stroudsburg, Kennett Square, Collegeville, Oxford, Chalfont,
Pottstown, Perkasie, Easton, Honey Brook, West Chester, Reading,
and Allentown
325 AM EDT Fri Aug 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle and Pennsylvania, including the following areas, 
  Berks, Carbon, Eastern Chester, Lehigh, Monroe, Northampton, Upper 
  Bucks, Western Chester and Western Montgomery.

* WHEN...Through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Heavy rainfall associated with the remnants of Debby will
    produce rainfall amounts of 2 to 4 inches with locally higher
    amounts of 3 to 5 inches or more.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Fitzsimmons
560 
WGUS61 KPHI 091938
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
338 PM EDT Fri Aug 9 2024

PAZ060-092045-
/O.CAN.KPHI.FA.A.0010.000000T0000Z-240810T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks-
Including the cities of Reading
338 PM EDT Fri Aug 9 2024

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for a portion of east central 
Pennsylvania, including the following area, Berks.

The flooding threat has ended. Therefore, the Flood Watch is being 
cancelled.

$$

DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-061-062-070-071-101>106-
100500-
/O.CON.KPHI.FA.A.0010.000000T0000Z-240810T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Carbon-
Monroe-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Moorestown, Perkasie, Somerville, Newton,
Mount Holly, Doylestown, Kennett Square, Morrisville, Media,
Pottstown, New Brunswick, Oxford, Collegeville, Jim Thorpe,
Cherry Hill, Flemington, Lansdale, Pennsville, Trenton,
Glassboro, Philadelphia, Wilmington, Honey Brook, West Chester,
Bethlehem, Easton, Norristown, Camden, Allentown, Morristown,
Washington, Chalfont, and Stroudsburg
338 PM EDT Fri Aug 9 2024

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM EDT SATURDAY...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of northern Delaware, including the following 
  area, New Castle, New Jersey, including the following areas, 
  Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris, 
  Northwestern Burlington, Salem, Somerset, Sussex and Warren, and 
  Pennsylvania, including the following areas, Carbon, Delaware, 
  Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, Monroe, 
  Northampton, Philadelphia, Upper Bucks, Western Chester and 
  Western Montgomery.

* WHEN...Until 1 AM EDT Saturday.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Creeks and streams may rise out of their banks. Flooding may occur 
  in poor drainage and urban areas.

* ADDITIONAL DETAILS...
  - Heavy rainfall associated with the remnants of Debby will
    produce rainfall amounts of 1 to 2 inches with locally higher
    amounts of 3 inches or more possible.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

MJL
707 
WGUS61 KPHI 092220
FFAPHI

Flood Watch
National Weather Service Mount Holly NJ
620 PM EDT Fri Aug 9 2024

DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-061-062-070-071-101>106-
092330-
/O.CAN.KPHI.FA.A.0010.000000T0000Z-240810T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Mercer-Salem-Gloucester-Camden-Northwestern Burlington-Carbon-
Monroe-Lehigh-Northampton-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
Including the cities of Morrisville, Collegeville, Flemington,
Glassboro, Pottstown, Newton, Allentown, Oxford, Honey Brook,
Mount Holly, Perkasie, Pennsville, Stroudsburg, Bethlehem,
Moorestown, Norristown, Media, Lansdale, Washington, Camden,
Kennett Square, Somerville, Jim Thorpe, Chalfont, Philadelphia,
New Brunswick, Morristown, Wilmington, Cherry Hill, Trenton,
Easton, Doylestown, and West Chester
620 PM EDT Fri Aug 9 2024

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for portions of northern Delaware, 
including the following area, New Castle, New Jersey, including the 
following areas, Camden, Gloucester, Hunterdon, Mercer, Middlesex, 
Morris, Northwestern Burlington, Salem, Somerset, Sussex and Warren, 
and Pennsylvania, including the following areas, Carbon, Delaware, 
Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, Monroe, 
Northampton, Philadelphia, Upper Bucks, Western Chester and Western 
Montgomery.

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

$$

Robertson

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flood watch went out at Aug 8, 4:24 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 8, 4:24 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
424 PM EDT Thu Aug 8 2024

.SYNOPSIS...
A slow moving front will linger near the area through tonight.
The remnants of Tropical Storm Debby will track northward near
our area Friday and Friday night and then merge with this front
which will shift offshore Saturday. High pressure begins to build
in thereafter, holding influence over the region into the beginning
of next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Expect an active next 18 to 24 hours across the region as a
number of different impacts will felt across the region.

The first rounds of rain bands from the remnants of Debby have
moved over the region and we will continue to see periods of
rainfall throughout the next day. The bands have been moving
fast enough thus far to limit flash flooding but the tropical
rainfall is starting to accumulation in portions of DelMarVa and
latest ACARS soundings are verifying that we are solidly in a
tropical environment, with high precipitable water values and
very deep warm cloud layers, so localized flash flooding cant be
ruled out this evening.

Into the overnight hours, low level shear continues to
increase, though we will likely keep a stable boundary layer,
even as the remnant front lifts northward.

On Friday, Debby will lift northward through central PA as it passes
to our west while merging with a frontal boundary. This will cause
it to start to take on more in the way of extra tropical
characteristics, though it will still have plenty of moisture
with it (PWATs 2.5+ inches). With a track farther west, this
means that the very heaviest of the rain should stay to our
west and guidance has kept that trend. Even so widespread
showers will impact the region with a growing concern for
embedded tornados.

We are anticipating a buoyant airmass with a tremendous amount
of low level shear (0-1 km shear 30-40+ knots) and helicity
along with lowering LCLs. This will create favorable conditions
for tornados to develop which is not uncommon for scenarios like
this where a tropical system passes to the west. SPC has
upgraded the area to a SLGT risk with a 5% TOR for areas along
and west of the I95 corridor. Forecast guidance continues to
indicate the potential for discrete cells in the warm section
across DelMarVA, southeastern PA and NJ with spin potential.
As a second round, then a squall line of starts passing through
the area late in the afternoon into the evening from west to
east. There could be tornadic circulations that develop within
this line as well as in earlier cells and clusters that develop
and move through south to north ahead of the line.

The next threat, will be that a strong low level jet between
40-55 kts develops at 850mb. With widespread rain that would be
convective at times, anticipate occasional gusts of 40 to 50 mph
to be possible mixing down. I dont anticipate frequent gusts or
prevailing strong winds, but those occasional gusts when
combined with saturated soils will have the potential to bring
down trees especially in the areas that received heavy rainfall
earlier this week.

The heaviest of the rain is likely to be north/west of the
urban corridor especially getting out into our western zones
from Berk's County northward into the southern Poconos. Places
along and east of the I-95 corridor will still see some heavy
showers though and given how wet it's been recently, this will
mean scattered instances of flash flooding will still be
possible.

For Friday night, Debby lifts north of the area as it moves
into eastern Canada by Saturday. As mentioned above, the final
punch of heavy rain and wind should move through in the evening
with conditions actually starting to clear out overnight. Total
rain amounts for the Friday / Friday night period should
generally be around 2 to 3 inches over N/W area, 1 to 2 inches
near the I-95 corridor and up to around an inch near the coast.
Locally, amounts could be higher than these numbers. And in
addition to the threat of flash flooding, there will be rises on
area creeks, rivers, and streams. This could result in at least
some points seeing river flooding by later Friday night into
Saturday.

&&

.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
Pleasant weather follows in the wake of all the poor weather
from Thursday and Friday. High pressure ridges in from the west
and remains across the region. Mostly sunny weather is expected
Saturday with some clouds for the far N/W. Much drier air will
be in place and temperatures will be comfortable. Highs will be
in the upper 70s to low 80s with perhaps some mid 80s close to
the shore. West to northwest winds around 10 mph are forecast.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The long range will feature a cooler, drier pattern than what we've
seen for most of the summer. A broad mean upper trough will dominate
over eastern North America with a few reinforcing short waves moving
through the flow next week. All this means is that the heat and
humidity levels of June & July will take a break from our area. A
prolonged period of normal (or slightly below) temperatures is
expected and rainfall will be sparse.

In fact the period from Sunday thru early Wednesday will not have
any mentionable pops/weather in the grids. High temperatures will be
in the low/mid 80s with lows in the low/mid 60s much of the time.
Cooler temps across the southern Poconos. Humidity levels will be
comfortable too.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through the rest of today...Expect IFR/MVFR ceilings. Scattered
showers with a few isolated embedded thunderstorms possible,
but coverage is expected to be very limited, so have held off on
including a mention in the TAFs at this time.

Tonight...Likely to have prevailing IFR and MVFR conditions,
primarily due to ceilings. However, there will be increasing
potential for visibility restrictions in heavy rain. As with the
day time period, isolated thunderstorms possible, but coverage
is expected to be very limited if any develop. Southeasterly
winds will be increasing to 10 to 20 kt, with higher gusts
possible.

Outlook...

Friday through Friday night...Periods of IFR/MVFR conditions during
occasional/frequent showers and tstms. Gusty winds Friday/Friday
night. Southerly winds 15 to 20 gusting 30 to 35 knots on
Friday. A strong low level jet will produce areas of turbulence
and low level wind shear during the day Friday

Saturday through Monday...VFR expected. Patchy fog possible during
the overnights.

&&

.MARINE...
Winds and waves will be increasing through the period with winds
generally in the 15-20 kt range and gusts of 25-30kts building
into Friday morning. Gales and high seas will develop Friday
with frequent showers and thunderstorms. Southerly winds 20 to 30
gusting up to 40 knots.

Outlook...

Saturday/Saturday night...Winds/seas diminishing and should go
below SCA levels by Saturday afternoon.

Sunday through Monday...No marine headlines anticipated. Fair
weather.

Rip Currents...

The next two days, persistent and increasing onshore flow will
result in an elevated risk for the formation of dangerous rip
currents. For today, a HIGH risk is expected for the coasts of
Monmouth and Ocean counties, while the coasts of Atlantic, Cape
May, and Sussex (DE) Counties where surf heights will be
slightly lower, a MODERATE risk is expected.

Friday, winds and waves will be even stronger, so a HIGH risk
is expected for the entire area coast line.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.TIDES/COASTAL FLOODING...
Unseasonably strong southerly flow associated with the remnants
of TC Debby will result in elevated water levels with the high
tides on Friday.

Our highest confidence for minor coastal flooding is for the
eastern shore of Maryland along Chesapeake Bay, where forecast
surge values rise to near 2-2.5 feet above MLLW. This is
expected to result in minor coastal flooding, especially in the
more flood prone areas along Chesapeake Bay and adjacent tidal
waterways with the morning and evening high tides. A Coastal
Flood Advisory has been issued to highlight this threat for
these high tides.

Along the Atlantic coasts of New Jersey and Delaware, some
spotty minor flooding is possible in the usual flood prone
spots, although widespread impacts from coastal flooding are
not expected due to the short duration and insignificant surge
values. The exception will be for Barnegat Bay in Ocean County
and Little Assawoman Bay and Rehoboth Bay in Sussex County,
where the strong southerly winds will trap high water from
draining during times of low tide beginning Friday into Friday
night. Generally minor flooding impacts are expected in these
areas, however there is a low chance (20-30% chance) of moderate
flooding impacts. A Coastal Flood Advisory has been issued for
Ocean and Sussex (DE) Counties to highlight this threat for
Friday through Friday night. Additionally, a High Surf Advisory
was issued to highlight to potential for breaking waves up to 8
feet along the coast. This activity may result in sand dune
breaching or beach erosion as well.

Minor coastal flooding remains possible along the upper Delaware
Bay and tidal Delaware River. The persistent strong southeast
to south winds will help push elevated surge values near 1.5- 2
feet into these areas beginning Friday morning through the
evening. This combined with potential heavy rainfall runoff
will probably result in at least some spotty minor coastal
flooding with the afternoon/evening high tide, although
confidence is not quite high enough to warrant an advisory yet.
Will continue to monitor the observations of surge and the
latest guidance to determine if an advisory will be needed in a
future update.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory from 11 AM to 8 PM EDT Friday for PAZ054-055-
     060>062.
     Wind Advisory from 6 AM to 8 PM EDT Friday for PAZ070-071-
     101>106.
NJ...Wind Advisory from 6 AM to 11 PM EDT Friday for NJZ013-014-016-
     020>027.
     Coastal Flood Advisory from 6 AM Friday to 6 AM EDT Saturday
     for NJZ020-026.
     High Risk for Rip Currents from Friday morning through Friday
     evening for NJZ024-025.
     High Surf Advisory from 8 AM to 8 PM EDT Friday for NJZ014-
     024>026.
     Wind Advisory from 11 AM to 8 PM EDT Friday for NJZ001-007.
     Wind Advisory from 6 AM to 8 PM EDT Friday for NJZ008>010-012-
     015-017>019.
     High Risk for Rip Currents through Friday evening for NJZ014-026.
DE...Wind Advisory from 6 AM to 11 PM EDT Friday for DEZ001>004.
     Coastal Flood Advisory from 6 AM Friday to 6 AM EDT Saturday
     for DEZ003-004.
     High Risk for Rip Currents from Friday morning through Friday
     evening for DEZ004.
     High Surf Advisory from 8 AM to 8 PM EDT Friday for DEZ004.
MD...Wind Advisory from 6 AM to 5 PM EDT Friday for MDZ012-015-019-
     020.
     Coastal Flood Advisory from 9 AM Friday to 3 AM EDT Saturday
     for MDZ012.
     Coastal Flood Advisory from 6 AM Friday to 1 AM EDT Saturday
     for MDZ015-019-020.
MARINE...Gale Warning from 6 AM Friday to 6 AM EDT Saturday for ANZ430-
     431-450>455.
     Small Craft Advisory until 6 AM EDT Friday for ANZ450>452.
     Small Craft Advisory until 6 AM EDT Friday for ANZ453>455.

&&

SYNOPSIS...Fitzsimmons/Wunderlin
NEAR TERM...Deal/Johnson
SHORT TERM...Fitzsimmons/OHara
LONG TERM...Fitzsimmons/OHara
AVIATION...Deal/Fitzsimmons/Johnson
MARINE...Deal/Fitzsimmons/Johnson
TIDES/COASTAL FLOODING...

In the hours before

Local storm report, Aug 8, 5:17 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
517 PM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Flood            2 S Eastburn Heights    39.69N 75.68W
08/08/2024                   New Castle         DE   Dept of Highways

            Flooding on Rt 4 in Ogletown and Brookbend.

&&
Local storm report, Aug 8, 5:27 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
527 PM EDT Thu Aug 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     Rain             2 SW Glendale           39.61N 75.70W
08/08/2024  M5.15 Inch       New Castle         DE   Mesonet

            Mesonet station GW1337 BEAR.

0520 PM     Rain             2 ENE Glasgow           39.62N 75.71W
08/08/2024  M2.42 Inch       New Castle         DE   Mesonet

            Mesonet station AR962 Newark.

&&

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:20 PM EDTCoastal Flood AdvisoryPHIBucks, Delaware, Philadelphia40 hr
Aug 8, 3:13 PM EDTWind AdvisoryPHIBerks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more27 hr
Aug 8, 5:48 PM EDTFlash Flood WarningPHIChester6 hr
Aug 8, 3:17 AM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean40 hr
Aug 8, 3:22 AM EDTGale WarningPHI43 hr
Aug 8, 2:20 PM EDTHigh Surf AdvisoryPHIAtlantic, Cape May, Monmouth, Ocean29 hr
Aug 8, 3:46 PM EDTFlash Flood WarningPHINew Castle7 hr
Aug 8, 5:26 PM EDTRiver Flood WarningPHINew Castle14 hr
Aug 8, 5:26 PM EDTRiver Flood WarningPHINew Castle6 hr
Aug 8, 6:59 PM EDTTornado WarningPHINew Castle31 min

Nearby

Flood Watches in New Jersey, 2024Flood Watches in Pennsylvania, 2024Flood Watches in Delaware, 2024Every flood watch in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.